# SDR SA06038A

- Difficulty date: May 29, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT SEAT 17C WAS FOUND INOPERATIVE. MAINTENANCE REPLACED THE CONNECTOR TO THE LIGHT.  OPERATIONALLY CHECKS OK.
